# SDR HNAA2020033100114

- Difficulty date: March 30, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 45,772 hours, 42,338 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED 1 VLV FAIL MSG FOLLOWED BY BLEED 1 LEAK MSG. INSPECTED BLEED VLV ONE AND FOUND LOOSE CLAMPS. TIGHTEND CLAMPS AND PERFORMED OPS CHECK IN REF TO 36-00-00-700-803A. NO MSGS ON EICAS OR PRESENT ON CMC
